# SDR SWAA2019040531407

- Difficulty date: March 30, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31125
- Condition: Dented
- Location: Bs 264
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS. 264, BELOW STR. 16L. / REPAIRED SKIN IAW ER AND EA.
